# SDR DALA2016042603269

- Difficulty date: April 25, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 38,631 hours, 26,820 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED UPPER PAN AT RT, FWD OVERWING EMERGENCY EXIT DOOR JAMB.  CRACK WAS STOPPED IAW 53-20-15, FIG 201, REP 8.  NEW DOUBLER WAS DRILLED IAW 51-40-08. NEW DOUBLER WAS INSTALLED IAW 51-40-02.  LENGTH CRACK .265".
